# SDR SWAA2020040218797

- Difficulty date: February 24, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,215 hours, 28,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAY DOOR 192CR HAS 2EA RUB PADS FOR DOOR 192DR WORN/LOOSE. / REMOVED DOUBLER ASSY WITH 2EA WORN/ LOOSE RUB PADS FROM RIGHT A/C BAY DOOR 192CR IAW B737 SRM 51-40-02-0G-0. VERIFIED NEW DOUBLER ASSY WITH RUB PADS P/N 149A7244Y4 IAW B737 AIPC 52-48-11-03. LOCATED 7 DRILLED NEW DOUBLER ASSY WITH RUB PADS IAW B737 SRM 51-40-06-0G-0 & SRM 51-40-05-0G-0 & BOEING DWG NO. 149A7231 REV-. INSTALLED NEW DOUBLER ASSY WITH RUB PADS ON RIGHT A/C BAY DOOR 192CR IAW B737 SRM 51-40-02-0G-0. ATAG # A40540
